- Acta Math.
- Volume 207, Number 1 (2011), 1-27.
Fekete points and convergence towards equilibrium measures on complex manifolds
Building on [BB1] we prove a general criterion for convergence of (possibly singular) Bergman measures towards pluripotential-theoretic equilibrium measures on complex manifolds. The criterion may be formulated in terms of the growth properties of the unit-balls of certain norms on holomorphic sections, or equivalently as an asymptotic minimization property for generalized Donaldson L-functionals. Our result settles in particular a well-known conjecture in pluripotential theory concerning the equidistribution of Fekete points and it gives the convergence of Bergman measures towards the equilibrium measure for Bernstein-Markov measures. Applications to interpolation of holomorphic sections are also discussed.
Acta Math., Volume 207, Number 1 (2011), 1-27.
Received: 16 July 2009
Revised: 27 June 2010
First available in Project Euclid: 31 January 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
2011 © Institut Mittag-Leffler
Berman, Robert; Boucksom, Sébastien; Nyström, David Witt. Fekete points and convergence towards equilibrium measures on complex manifolds. Acta Math. 207 (2011), no. 1, 1--27. doi:10.1007/s11511-011-0067-x. https://projecteuclid.org/euclid.acta/1485892567